×

zbMATH — the first resource for mathematics

The fixed point index and asymptotic fixed point theorems for k-set- contractions. (English) Zbl 0174.45402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253 – 293 (1960). · Zbl 0102.37901
[2] Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291 – 303. · Zbl 0086.10203
[3] Felix E. Browder, Asymptotic fixed point theorems, Math. Ann. 185 (1970), 38 – 60. · Zbl 0212.27704
[4] Felix E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660 – 665. · Zbl 0164.44801
[5] Felix E. Browder and Roger D. Nussbaum, The topological degree for noncompact nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 671 – 676. · Zbl 0164.17002
[6] Gabriele Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84 – 92 (Italian). · Zbl 0064.35704
[7] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402
[8] Jean Leray, ThĂ©orie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221 – 233 (French). · Zbl 0093.36702
[9] Mitio Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497 – 511. · Zbl 0043.17801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.